Aequationes mathematicae

, Volume 76, Issue 1–2, pp 92–104 | Cite as

Stability of the Cauchy functional equation in metric groupoids

Research paper


Applying the concept of shadowing to stability of functional equations we generalize some classical stability results of the Cauchy functional equations onto locally 2-divisible metric groupoids.


Stability Cauchy functional equation square-symmetric groupoid 

Mathematics Subject Classification (2000).



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag AG 2008

Authors and Affiliations

  1. 1.Institute of MathematicsJagiellonian UniversityKrakówPoland
  2. 2.Institute of MathematicsUniversity of RzeszówPL-RzeszówPoland

Personalised recommendations